A certain class of finite nonsolvable groups
Algebra i logika, Tome 13 (1974) no. 2, pp. 153-167
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1974_13_2_a3,
author = {V. M. Busarkin and B. K. Durakov},
title = {A certain class of finite nonsolvable groups},
journal = {Algebra i logika},
pages = {153--167},
year = {1974},
volume = {13},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1974_13_2_a3/}
}
V. M. Busarkin; B. K. Durakov. A certain class of finite nonsolvable groups. Algebra i logika, Tome 13 (1974) no. 2, pp. 153-167. http://geodesic.mathdoc.fr/item/AL_1974_13_2_a3/